# SDR CALA2017032600731

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 98,919 hours, 15,463 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FUEL FILTER BYPASS  EMERGENCY DECLARED. MSG PER FIM 73-34 FAULT TREE 803 ACCOMPLISHED FUEL SYS CONTAMINATION CHK PER FIM 71-08-00 FIG 103. REMOVED & REPLACED FUEL PUMP FILTER ELEMENT PER AMM73-11-02. NO CONTAMINATION EVIDENT IN REMOVED FILTER. VISUALLY INSPECTED & CHK'D THE DIFFERENTIAL PRESSURE SWITCH & WIRING PER FIM 71-08 FAULT TREE 812 ENG CHK 12, NO FAULT NOTED. ACCOMPLISHED GRD IDLE RUN FOR 5 MINS, NO EICAS OR STATUS MSGS PRESENT, ALL ENG INDICATIONS NORMAL.
